# SDR DALA2025060504286

- Difficulty date: May 31, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,803 hours, 6,408 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ODI LOG #7412850, FOUND FWD GALLEY COFFEE MAKER PIN AND CONNECTOR A4070P1 SOCKET 5 BURNED FROM ARCING. SOCKET 5 AT CONNECTOR A4070P1 IS BURNT AND ELEC CONNECTOR AT POSITION 102 IS DAMAGED DUE TO ARCING. (571824). C/W SECTION 1: TIME LIMITED ALTERATION PER ERA 626904-14 REV ORIGINAL. DE-PINNED SOCKET 5 AT A4070P1, CAPPED AND STOWED WIRE. PERMANENT RESTORATION PER ER/A IS REQ IN 120 DAYS PER NEF 25-36-02. DEF REMARKS C/W. DOCSEARCH QUICKLINK: ERA 626904-14. (LP# 7412854)
